Thread: Medical Concerns?
08-29-2003, 12:00 AM #1New Member
- Join Date
- Aug 2003
What should a person do if he/she is interested in taking steriods but has epilepsy
08-29-2003, 12:11 AM #2
wow, i am not gonna touch this one. To be honest with you, i would stay away from it. If not, and i know it is hard, just be honest with your doc about it if you have a good relation with him. Perhaps pose the questions in hypothetical terms.
Maybe Doc M will chime in on this one
08-29-2003, 12:12 AM #3
Speak with a physician. I don't think it would be a problem but this is a situation that needs to be addressed with a medical professional.
08-29-2003, 01:02 AM #4
you honestly think the doc will know?
08-29-2003, 09:15 AM #5
Well it depends on how serious a condition were talking about, how often do you have seziures and what are the severity of the seizures when you have them? Even if you went to the doc and asked about this i don't think he would know enough about AAS to tell you one way or the other. I'm sure he'll say to avoid them without really knowing the effect it could have on you.
08-29-2003, 10:03 AM #6
I don't see why they would have any adverse affect different than someone without epilipsy. After all, testosterone is a natural drug, it's found in everyone's body, and it is really safe relative to other drugs. All of the "side affects" felt by steroid users are just the things that they would encontour if they had those levels of testosterone naturally. But everybody's right, talk to an expert endocrinologist just to be safe.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)